EconPapers    
Economics at your fingertips  
 

Statistical Process Control using Shewhart Control Charts with Supplementary Runs Rules

M. V. Koutras (), S. Bersimis and P. E. Maravelakis
Additional contact information
M. V. Koutras: University of Piraeus
S. Bersimis: University of Piraeus
P. E. Maravelakis: University of Piraeus

Methodology and Computing in Applied Probability, 2007, vol. 9, issue 2, 207-224

Abstract: Abstract The aim of this paper is to present the basic principles and recent advances in the area of statistical process control charting with the aid of runs rules. More specifically, we review the well known Shewhart type control charts supplemented with additional rules based on the theory of runs and scans. The motivation for this article stems from the fact that during the last decades, the performance improvement of the Shewhart charts by exploiting runs rules has attracted continuous research interest. Furthermore, we briefly discuss the Markov chain approach which is the most popular technique for studying the run length distribution of run based control charts.

Keywords: Statistical process control; Control charts; Shewhart; Runs rules; Scans rules; Patterns; Markov chain; Average run length; 62N10 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s11009-007-9016-8 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metcap:v:9:y:2007:i:2:d:10.1007_s11009-007-9016-8

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/11009

DOI: 10.1007/s11009-007-9016-8

Access Statistics for this article

Methodology and Computing in Applied Probability is currently edited by Joseph Glaz

More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-05-12
Handle: RePEc:spr:metcap:v:9:y:2007:i:2:d:10.1007_s11009-007-9016-8